MathSciNet Relay Station
MathSciNet bibliographic data
MR2336314 53D20 (19L47)
Harada, Megumi; Landweber, Gregory D. Surjectivity for Hamiltonian $G$-spaces in $K$-theory. Trans. Amer. Math. Soc. 359 (2007), no. 12, 6001–6025 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement